# SDR WRLA20100607406

- Difficulty date: June 7, 2010
- Submitted: July 12, 2010
- Operation: Air carrier
- Aircraft: N277WA
- Make and model: Doug MD-11
- Aircraft serial: 48743
- Aircraft time: 45,994 hours, 8,160 cycles
- Engine: Pwa PW4462
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pan
- Part number: AGA3098503
- Condition: Corroded
- Location: Bs 19 S51l/R
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT  STA 19 S51L-51R WASTE TANK DRAIN PAN CORROSION.
